skip to main content
Show Results with:

Projective re-normalization for improving the behavior of a homogeneous conic linear system

Belloni, A.; Freund, R. M.

Mathematical programming VOL 118; NUMBER 2, ; 2009, 279-299 -- Springer Science + Business Media Part: Part 2; (pages 279-299) -- 2009

Online access

Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait